# SDR SWAA2021122755948

- Difficulty date: December 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,478 hours, 31,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R2 DOOR SLIDE NEEDS REPACK / [01] REPACKED R2 DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06
